Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i have been on accutane for aboout a month now... I was wondering can you drink teas with herbs and such while on accutane i read somewhere that certain herbs can cause side effects of dont let the medicine move well through your body....Does anyone drink teas?

Share this post


Link to post
Share on other sites

'teas' in general are fine. Herbal teas may have herbs that interact with Accutane or may actually have vitamin A in them and you want to avoid supplementing with vitamin A. You'll have to look at the ingredients and determine which ones might be safe to use and recheck your pamphlet that you got with the medication, OR go to the roche site to view the PDF pamphlet.

Share this post


Link to post
Share on other sites
Guest tofupup

i drank about 5 cups of tea-- black tea, green tea, herbal tea, you name it--- while I was on accutane. If it did anything bad, I didn't notice it.

Share this post


Link to post
Share on other sites

i drank all sorts of tea without problems. you'd want to avoid st johns wart tea because it alters the effectiveness of BC... but that stuff tastes like balls anyway.

stick with everyday herbal teas, you should be fine!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×